# SDR CALA9701658

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED AT FS 323, LONGERON 24. THE DENTED AREA WAS CUT OUT IAW SRM 53-04.  A DOUBLER, FINGER DOUBLER, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-04, 51-10-3, 51-30-2, AND 51-30-5.
